MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(14)75438-8

Медицинская библиотека · American journal of ophthalmology · 1996

Choroidal hemorrhage associated with systemic tissue plasminogen activator.

Khawly J A, Ferrone P J, Holck D E

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

PURPOSE: To determine the cause of spontaneous choroidal hemorrhage in a 67-year-old man after a myocardial infarction and administration of tissue plasminogen activator.

METHODS

The patient underwent ocular examination.

RESULTS

The patient retained excellent visual acuity and the choroidal hemorrhage resolved completely within two months.

CONCLUSION

The administration of tissue plasminogen activator was responsible for the large extent of hemorrhage and should be considered in the differential diagnosis of hemorrhagic choroidal detachment.

Для цитирования: Khawly J A, Ferrone P J, Holck D E. Choroidal hemorrhage associated with systemic tissue plasminogen activator.. American journal of ophthalmology. 1996. DOI: 10.1016/s0002-9394(14)75438-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.